# SDR ASAA0752150

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 853 hours, 297 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A2801
- Condition: Low Pressure
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AFT MAIN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AT CRUISE WITH ALL 6 PUMPS ON.  PUMP WAS TURNED OFF & LEFT OFF PER QRH.  VERIFIED PUMP, OPS NORMAL DURING FUEL TRANSFER (FIM 28 77 802).
